# SDR DHL9872427C

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT AIRSTAIR STA 1342 RIGHT SIDED UNDER HYD VALVE ANGLE BRACKET CRACKED.  REMOVED AND REPLACED ANGLE SUPPORT BRACKET PER SRM 51-10-1, 1.25 X 1.25 X 6.  N/R 4043.
